# SDR DALA2015102306396

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AT SETTLEMENT AREA AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1462C. ACCESS PLATE 1462C WAS REPLACED AND WILL BE INSTALLED UNDERCARD 2800-0390, JOB NR 001-0402.
